Jump to content
CrazyBoards.org

Recommended Posts

HI all,

 

I am on a low dose of yucky Seroquel now and it is okay but I am finding it is no longer sedating! It used to be great at 25-50mg but now just has no effect.  I briefly went up to 150mg for a week then at most a week on 300mg before coming back down as the side effects I have mentioned before were hellish.  I am not sleeping particularly well and apart from a little tiny drowsiness initially, I am good to go and I actually feel energetic, don't feel really tired.  Is this a paradoxical effect or could I be a bit manic? I have been obsessing over a couple of songs and sort of "playing" them in my head; problem is, now I wake when there is light and the song/s start playing automatically in my head.  What do you think? Is it possible this is a manic phase? Or is it too mild to be considered such?

Link to comment
Share on other sites

Hi Parapluie, I can give you some insight maybe.  Seroquel for me was only sedating for the first 3 nights.  But for some people seroquel sedation has lasted them for years!  Despite the jealously with that issue but I agree it is a paradoxical effect.  I hate how some songs seem to be stuck on repeat.  In your head.  Just ride it through you might just forget the song that was even playing.  I'm on 400mg daily, while most of this dose is making me feel fine.  There are some days where the dose I don't think is enough because I get I don't know how to explain it, I guess manic thoughts.  Have a good one.  

Link to comment
Share on other sites

HI and thanks for the reply (plus the move to appropriate section!).  Okay, so it seems you have had a similar experience, good to know that others have had this too.  I guess my patience is wearing out because I still have until 31st October to see pdoc and am not properly supported with the meds at the moment; I feel as though I don't have much of a safety net if I have a really bad time.  Oh well, I guess things could  be worse?! I did actually crash out last night finally with the sleep but I did also have a couple of ciders (though recently they never helped at all) - and no, I am not relying on alcohol, I just like to have a drink 1-2 times per week, if possible.  Life is short, got to do something you enjoy mind you, today I am flat/depressed and something on tv set me off in tears! Stupid moods.

Link to comment
Share on other sites

seroquel is an odd medication in that respect for most people

at lower doses it's sedating

at higher ones it's not

 

i used to take maybe 800 and it was defo not at all sedating

if you're taking it for sleep you might either ask about lowering the dosage 

or switching to something else

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...